# SDR SIMA20140402003

- Difficulty date: April 2, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 24,009 hours, 20,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT EMERGENCY WHITE LIGHT INOPERATIVE.  R & R RT EMERGENCY EXIT LIGHT BULB IAW AMM 33-50-07, CHECKED GOOD.
